# SDR VQI2016F00023

- Difficulty date: July 17, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A320-214
- Aircraft serial: 3460
- Aircraft time: 30,721 hours, 9,020 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Part number: 1806B000001
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A NR 2 PACK FAULT ON CLIMBOUT WITH THE NR 1 PACK ALREADY ON MEL AND LOCKED OUT.  THE AIRCRAFT RETURNED TO DEPARTURE WITHOUT INCIDENT AND NO LOSS OF CABIN PRESSURE.  TECH ACCOMPLISHED TROUBLESHOOTING IAW TSM 21-51-00-810-803-A FOR THE NR 1 PACK.  REGULATOR WAS REPLACED DURING THE NEXT OVERNIGHT MAINTENANCE OPPORTUNITY.  NO FURTHER FAULTS RECORDED DURING SUBSEQUENT FLIGHTS.
